# SDR DALA2025090206501

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,018 hours, 6,946 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, RT INBD SEAT TRACK, AFT MOST TRACK, HAS EVIDENCE OF CORROSION.  REMOVED CORROSION ON SEAT TRACK,  FOUND OUT OF LIMITS IAW ASRP J51-21-06, J53-51-49. REMOVED AND REPLACED RT INBD SEAT TRACK IAW ASRP J51-42-20. (LP# 1172881)
